# SDR 2007UALA05144

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 20,035 hours, 8,765 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL AT FWD AND AFT FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED AT LCQ.
